# SDR DLM88060678

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 39,018 hours, 29,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: U34529005
- Condition: Failed
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF FL320, FLOW LIGHT ILLUMINATED.  CABIN WAS CLIMBING AT 1500 FPM.  IMMEDIATE DESCENT AS STARTED.  RIGHT PACK PRESSURE -0-, LEFT PACK PRESSURE 3500 PSI.  RT PACK TEMP CONTROLLER AT 10 O'CLOCK POSITION, LEFT WAS IN MANUAL COLD.  CABIN PRESSURE WAS STILL UNCONTROLLABLE.  EMERGENCY DESCENT MASK, PASSENGER, DEPLOYED.  CABIN REGAINED AFTER LEVEL OFF.  FOUND V-BAND CLAMP, RIGHT WATER SEPARATOR, FAILED.  REPLACED CLAMP, SEPARATOR BAGS.  LEAK CHECKS GOOD.  CLAMP P/N U3452-9005.
